DOI 10.3109/01676830.2011.648818
Bisphosphonate-associated orbital inflammation--a case report and review.
Аннотация
Bisphosphonates are becoming more widespread as indications for them broaden. Several ocular side effects due to bisphosphonates have been described, among the most potentially serious of which is orbital inflammation. Thirteen case reports of this side effect exist in the literature, with an additional case reported here. The most common presenting signs are lid edema, conjunctival hyperemia, and chemosis, while common symptomatology includes pain, diplopia, and blurry vision. A concomitant anterior uveitis is present in 30% of cases, and some degree of bilaterality is also seen in 30% of cases. There are two reported instances of profound visual loss, highlighting the importance of prompt recognition and treatment of this entity. Despite a paucity of rechallenge data, available reports suggest that development of orbital inflammation does not necessarily exclude patients from future bisphosphonate use.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.